A note on harmonic subgraphs in labelled geometric graphs

G. Araujo, J. Balogh, R. Fabila, G. Salazar, J. Urrutia

Research output: Contribution to journalArticlepeer-review


Let S be a set of n points in general position in the plane, labelled bijectively with the integers {0, 1, ..., n - 1}. Each edge (the straight segment that joins two points) is labelled with the sum of the labels of its endpoints. In this note we investigate the maximum size of noncrossing matchings and paths on S, under the requirement that no two edges have the same weight.

Original languageEnglish (US)
Pages (from-to)98-102
Number of pages5
JournalInformation Processing Letters
Issue number3
StatePublished - Jan 31 2008


  • Computational geometry
  • Graceful labellings
  • Harmonic subgraphs

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications


Dive into the research topics of 'A note on harmonic subgraphs in labelled geometric graphs'. Together they form a unique fingerprint.

Cite this